# SDR SCNA2019100197177

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 58,299 hours, 30,797 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED BETWEEN 5-15 PERFORMED QRH 9.14. CREW INITIATED GO AROUND AND DECLARED EMERGENCY, AND FLIGHT LANDED SAFELY ON SECOND APPROACH. PERFORMED FIM TASK 27-51 #830, TASK #803 & TASK 820. PERFORMED LEADING EDGE CONTROL SYSTEM TEST REF M/M 27-51-00-820-801. ALL TESTS PASSED. FOUND CORROSION AT CONNECTORS D11818 #8 SKEW SENSOR & D42210 RT FLAP SENSOR. CLEANED CONNECTORS. OPS CK GOOD. REMOVED & REPLACED O/B FLAP O/B SKEW SENSOR NO.8 PRECAUTIONARY, VERIFIED SENSORS IN RIG & REPLACED CONNECTOR REF AMM 27-59-01 & WDM 27-53-21.
